# SDR ASAA2025082060784

- Difficulty date: August 20, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH TRANSITION HAS SCRIBE MARKS AND GOUGES FROM STA 480 TO STA 500D. GROUNDED - YES. REMOVED & REPLACED FWD CARGO LH TRANSITON FROM STA 480 TO STA 500D IAW B737-800 SRM 53-00-53-2R-5. W 1, O .040, R .033, L1, D .007.
